×

zbMATH — the first resource for mathematics

Kabbaj, Salah-Eddine

Compute Distance To:
Author ID: kabbaj.salah-eddine Recent zbMATH articles by "Kabbaj, Salah-Eddine"
Published as: Kabbaj, S.; Kabbaj, Salah; Kabbaj, Salah-Eddine
Homepage: http://faculty.kfupm.edu.sa/math/kabbaj/
External Links: MGP
Documents Indexed: 82 Publications since 1986, including 8 Books
Reviewing Activity: 33 Reviews

Publications by Year

Citations contained in zbMATH Open

59 Publications have been cited 467 times in 233 Documents Cited by Year
Trivial extensions defined by coherent-like conditions. Zbl 1068.13002
Kabbaj, Salah-Eddine; Mahdou, Najib
42
2004
On Jaffard domains. Zbl 0657.13011
Anderson, David F.; Bouvier, Alain; Dobbs, David E.; Fontana, Marco; Kabbaj, Salah
34
1988
Trivial extensions defined by Prüfer conditions. Zbl 1175.13008
Bakkari, C.; Kabbaj, S.; Mahdou, N.
30
2010
\(t\)-class semigroups of integral domains. Zbl 1151.13003
Kabbaj, S.; Mimouni, A.
18
2007
Sur les S-domaines forts de Kaplansky. (On strong Kaplansky S-domains). Zbl 0727.13012
Kabbaj, Salah
17
1991
Tensor products of Cohen-Macaulay rings: Solution to a problem of Grothendieck. Zbl 1087.13507
Bouchiba, S.; Kabbaj, S.
16
2002
On the class group of a graded domain. Zbl 1058.13006
El Baghdadi, S.; Izelgue, L.; Kabbaj, S.
15
2002
Trivial extensions of local rings and a conjecture of Costa. Zbl 1086.13003
Kabbaj, Salah-Eddine; Mahdou, N.
14
2003
Commutative rings in which every finitely generated ideal is quasi-projective. Zbl 1226.13014
Abuhlail, J.; Jarrar, M.; Kabbaj, S.
13
2011
Class semigroups of integral domains. Zbl 1027.13012
Kabbaj, S.; Mimouni, A.
13
2003
\(n\)-coherent rings and modules. Zbl 0947.13011
Dobbs, David E.; Kabbaj, Salah-Eddine; Mahdou, Najib
13
1997
Examples of Jaffard domains. Zbl 0656.13011
Bouvier, Alain; Kabbaj, Salah
13
1988
La formule de la dimension pour les S-domaines forts universels. (The dimension formula for universal strong S-domains). Zbl 0651.13008
Kabbaj, Salah
13
1986
The dimension of tensor products of \(k\)-algebras arising from pullbacks. Zbl 0947.13009
Bouchiba, S.; Girolami, F.; Kabbaj, S.
12
1999
Prüfer conditions in an amalgamated duplication of a ring along an ideal. Zbl 1327.13063
Chhiti, M.; Jarrar, M.; Kabbaj, S.; Mahdou, N.
11
2015
When is the dual of an ideal a ring? Zbl 0979.13006
Houston, Evan G.; Kabbaj, Salah-Eddine; Lucas, Thomas G.; Mimouni, Abdeslam
11
2000
When is \(D+M\) \(n\)-coherent and an \((n,d)\)-domain? Zbl 0977.13006
Dobbs, David E.; Kabbaj, Salah-Eddine; Mahdou, Najib; Sobrani, Mohamed
11
1999
Some properties of chains of ideals in the rings \(A+XB [X]\). Zbl 0803.13011
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah
11
1994
On the class group of \(A+XB[X]\) domains. Zbl 0979.13010
Anderson, David F.; El Baghdadi, Said; Kabbaj, Salah-Eddine
10
1999
On some properties of subrings of the form \(D+I\) of an integral domain. Zbl 0854.13014
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah-Eddine
10
1995
On the Krull and valuative dimension of \(D+XD_ S[X]\) domains. Zbl 0698.13003
Fontana, Marco; Kabbaj, Salah
8
1990
Bi-amalgamated algebras along ideals. Zbl 1390.13008
Kabbaj, S.; Louartiti, K.; Tamekkante, M.
7
2017
Essential domains and two conjectures in dimension theory. Zbl 1059.13008
Fontana, M.; Kabbaj, S.
7
2004
On the prime ideal structure of tensor products of algebras. Zbl 1056.13010
Bouchiba, Samir; Dobbs, David E.; Kabbaj, Salah-Eddine
7
2002
The dimension of tensor products of AF-rings. Zbl 0870.13004
Bouchiba, Samir; Girolami, Florida; Kabbaj, Salah-Eddine
7
1997
Universally catenarian domains of \(D+M\) type. Zbl 0691.13012
Anderson, David F.; Dobbs, David E.; Kabbaj, Salah; Mulay, S. B.
7
1988
Constituent groups of Clifford semigroups arising from \(t\)-closure. Zbl 1173.13020
Kabbaj, S.; Mimouni, A.
6
2009
Classes of \(D+M\) rings defined by homological conditions. Zbl 0854.13013
Costa, Douglas L.; Kabbaj, Salah-Eddine
6
1996
Krull and valuative dimensions of the \(A+XB[X]\) rings. Zbl 0795.13003
Fontana, M.; Izelgue, L.; Kabbaj, S.
6
1993
Une conjecture sur les anneaux de Nagata. (A conjecture on Nagata rings). Zbl 0703.13018
Kabbaj, Salah
6
1990
Trace properties and pullbacks. Zbl 1038.13001
Kabbaj, Salah-Eddine; Lucas, Thomas G.; Mimouni, Abdeslam
5
2003
Some factorization properties of \(A+XB[X]\) domains. Zbl 0878.13012
Barucci, Valentina; Izelgue, Lahoucine; Kabbaj, Salah-Eddine
5
1997
Duals of ideals in pullback constructions. Zbl 0886.13003
Houston, Evan G.; Kabbaj, Salah; Lucas, Thomas G.; Mimouni, A.
5
1995
Direct limits of Jaffard domains and S-domains. Zbl 0724.13018
Dobbs, David E.; Fontana, Marco; Kabbaj, Salah
5
1990
Commutative algebra. Noetherian and non-Noetherian perspectives. Zbl 1201.13001
Fontana, Marco (ed.); Kabbaj, Salah-Eddine (ed.); Olberding, Bruce (ed.); Swanson, Irena (ed.)
4
2011
\(t\)-class semigroups of Noetherian domains. Zbl 1177.13029
Kabbaj, S.; Mimouni, A.
4
2009
Krull and valuative dimension of the Serre conjecture ring \(R\langle n \rangle\). Zbl 0882.13022
Cahen, Paul-Jean; Elkhayyari, Zahra; Kabbaj, Salah
4
1997
Bi-amalgamations subject to the arithmetical property. Zbl 1390.13057
Kabbaj, S.; Mahdou, N.; Moutui, M. A. S.
3
2017
Trace properties and integral domains. Zbl 1042.13012
Kabbaj, Salah-Eddine; Lucas, Thomas G.; Mimouni, Abdeslam
3
1999
Polynomial closure in essential domains and pullbacks. Zbl 0978.13013
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah-Eddine; Tartarone, Francesca
3
1999
On the prime spectrum of commutative semigroup rings. Zbl 0911.20043
Améziane Hassani, Souad; Dobbs, David E.; Kabbaj, Salah-Eddine
3
1998
On the Krull dimension of domains of integer-valued polynomials. Zbl 0920.13005
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah-Eddine; Tartarone, Francesca
3
1997
Group rings \(R[G]\) with \(4\)-generated ideals when \(R\) is an Artinian principal ideal ring. Zbl 0910.16011
Ameziane Hassani, Souad; Kabbaj, Salah-Eddine
3
1997
Group rings \(R[G]\) with \(3\)-generated ideals when \(R\) is artinian. Zbl 0849.16025
Ameziane Hassani, Souâd; Fontana, Marco; Kabbaj, Salah-Eddine
3
1996
Matlis’ semi-regularity in trivial ring extensions of integral domains. Zbl 1391.13016
Adarbeh, Khalid; Kabbaj, Salah
2
2017
Regularity of tensor products of \(k\)-algebras. Zbl 1308.13035
Bouchiba, S.; Kabbaj, S.
2
2014
Corrigendum to “Class semigroups of integral domains” [J. Algebra 264 (2) (2003) 620-640]. Zbl 1145.13305
Kabbaj, S.; Mimouni, A.
2
2008
The Dilworth number of group rings over an Artin local ring. Zbl 0961.16015
Ameziane Hassani, Souad; Kabbaj, Salah-Eddine; Okon, James S.; Vicknair, J. Paul
2
2000
On the spectrum of the group ring. Zbl 0927.13016
Améziane, S.; Costa, D.; Kabbaj, S.; Zarzuela, S.
2
1999
Zero-divisor graphs of amalgamations. Zbl 1405.05075
Kabbaj, Salah-Eddine; Mimouni, Abdeslam
1
2018
\(\star\)-reductions of ideals and Prüfer \(v\)-multiplication domains. Zbl 1454.13006
Houston, E.; Kabbaj, S.; Mimouni, A.
1
2017
Zaks’ conjecture on rings with semi-regular proper homomorphic images. Zbl 1346.13015
Adarbeh, K.; Kabbaj, S.
1
2016
Core of ideals in integral domains. Zbl 1332.13003
Kabbaj, S.; Mimouni, A.
1
2016
Class semigroups and \(t\)-class semigroups of integral domains. Zbl 1239.13001
Bazzoni, Silvana; Kabbaj, Salah-Eddine
1
2011
Bouvier’s conjecture. Zbl 1177.13026
Bouchiba, S.; Kabbaj, S.
1
2009
On the dimension theory of polynomial rings over pullbacks. Zbl 1138.13006
Kabbaj, S.
1
2006
Group rings \(R[G]\) with \(4\)-generated ideals when \(R\) is an Artinian ring with the \(2\)-generator property. Zbl 0968.20002
Ameziane Hassani, Souad; Kabbaj, Salah-Eddine
1
1999
Duals of ideals in polynomial rings. Zbl 0881.13008
Houston, E.; Kabbaj, S.; Lucas, T.; Mimouni, A.
1
1997
The dimension of the tensor product of two particular pullbacks. Zbl 0870.13005
Girolami, Florida; Kabbaj, Salah-Eddine
1
1995
Zero-divisor graphs of amalgamations. Zbl 1405.05075
Kabbaj, Salah-Eddine; Mimouni, Abdeslam
1
2018
Bi-amalgamated algebras along ideals. Zbl 1390.13008
Kabbaj, S.; Louartiti, K.; Tamekkante, M.
7
2017
Bi-amalgamations subject to the arithmetical property. Zbl 1390.13057
Kabbaj, S.; Mahdou, N.; Moutui, M. A. S.
3
2017
Matlis’ semi-regularity in trivial ring extensions of integral domains. Zbl 1391.13016
Adarbeh, Khalid; Kabbaj, Salah
2
2017
\(\star\)-reductions of ideals and Prüfer \(v\)-multiplication domains. Zbl 1454.13006
Houston, E.; Kabbaj, S.; Mimouni, A.
1
2017
Zaks’ conjecture on rings with semi-regular proper homomorphic images. Zbl 1346.13015
Adarbeh, K.; Kabbaj, S.
1
2016
Core of ideals in integral domains. Zbl 1332.13003
Kabbaj, S.; Mimouni, A.
1
2016
Prüfer conditions in an amalgamated duplication of a ring along an ideal. Zbl 1327.13063
Chhiti, M.; Jarrar, M.; Kabbaj, S.; Mahdou, N.
11
2015
Regularity of tensor products of \(k\)-algebras. Zbl 1308.13035
Bouchiba, S.; Kabbaj, S.
2
2014
Commutative rings in which every finitely generated ideal is quasi-projective. Zbl 1226.13014
Abuhlail, J.; Jarrar, M.; Kabbaj, S.
13
2011
Commutative algebra. Noetherian and non-Noetherian perspectives. Zbl 1201.13001
Fontana, Marco (ed.); Kabbaj, Salah-Eddine (ed.); Olberding, Bruce (ed.); Swanson, Irena (ed.)
4
2011
Class semigroups and \(t\)-class semigroups of integral domains. Zbl 1239.13001
Bazzoni, Silvana; Kabbaj, Salah-Eddine
1
2011
Trivial extensions defined by Prüfer conditions. Zbl 1175.13008
Bakkari, C.; Kabbaj, S.; Mahdou, N.
30
2010
Constituent groups of Clifford semigroups arising from \(t\)-closure. Zbl 1173.13020
Kabbaj, S.; Mimouni, A.
6
2009
\(t\)-class semigroups of Noetherian domains. Zbl 1177.13029
Kabbaj, S.; Mimouni, A.
4
2009
Bouvier’s conjecture. Zbl 1177.13026
Bouchiba, S.; Kabbaj, S.
1
2009
Corrigendum to “Class semigroups of integral domains” [J. Algebra 264 (2) (2003) 620-640]. Zbl 1145.13305
Kabbaj, S.; Mimouni, A.
2
2008
\(t\)-class semigroups of integral domains. Zbl 1151.13003
Kabbaj, S.; Mimouni, A.
18
2007
On the dimension theory of polynomial rings over pullbacks. Zbl 1138.13006
Kabbaj, S.
1
2006
Trivial extensions defined by coherent-like conditions. Zbl 1068.13002
Kabbaj, Salah-Eddine; Mahdou, Najib
42
2004
Essential domains and two conjectures in dimension theory. Zbl 1059.13008
Fontana, M.; Kabbaj, S.
7
2004
Trivial extensions of local rings and a conjecture of Costa. Zbl 1086.13003
Kabbaj, Salah-Eddine; Mahdou, N.
14
2003
Class semigroups of integral domains. Zbl 1027.13012
Kabbaj, S.; Mimouni, A.
13
2003
Trace properties and pullbacks. Zbl 1038.13001
Kabbaj, Salah-Eddine; Lucas, Thomas G.; Mimouni, Abdeslam
5
2003
Tensor products of Cohen-Macaulay rings: Solution to a problem of Grothendieck. Zbl 1087.13507
Bouchiba, S.; Kabbaj, S.
16
2002
On the class group of a graded domain. Zbl 1058.13006
El Baghdadi, S.; Izelgue, L.; Kabbaj, S.
15
2002
On the prime ideal structure of tensor products of algebras. Zbl 1056.13010
Bouchiba, Samir; Dobbs, David E.; Kabbaj, Salah-Eddine
7
2002
When is the dual of an ideal a ring? Zbl 0979.13006
Houston, Evan G.; Kabbaj, Salah-Eddine; Lucas, Thomas G.; Mimouni, Abdeslam
11
2000
The Dilworth number of group rings over an Artin local ring. Zbl 0961.16015
Ameziane Hassani, Souad; Kabbaj, Salah-Eddine; Okon, James S.; Vicknair, J. Paul
2
2000
The dimension of tensor products of \(k\)-algebras arising from pullbacks. Zbl 0947.13009
Bouchiba, S.; Girolami, F.; Kabbaj, S.
12
1999
When is \(D+M\) \(n\)-coherent and an \((n,d)\)-domain? Zbl 0977.13006
Dobbs, David E.; Kabbaj, Salah-Eddine; Mahdou, Najib; Sobrani, Mohamed
11
1999
On the class group of \(A+XB[X]\) domains. Zbl 0979.13010
Anderson, David F.; El Baghdadi, Said; Kabbaj, Salah-Eddine
10
1999
Trace properties and integral domains. Zbl 1042.13012
Kabbaj, Salah-Eddine; Lucas, Thomas G.; Mimouni, Abdeslam
3
1999
Polynomial closure in essential domains and pullbacks. Zbl 0978.13013
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah-Eddine; Tartarone, Francesca
3
1999
On the spectrum of the group ring. Zbl 0927.13016
Améziane, S.; Costa, D.; Kabbaj, S.; Zarzuela, S.
2
1999
Group rings \(R[G]\) with \(4\)-generated ideals when \(R\) is an Artinian ring with the \(2\)-generator property. Zbl 0968.20002
Ameziane Hassani, Souad; Kabbaj, Salah-Eddine
1
1999
On the prime spectrum of commutative semigroup rings. Zbl 0911.20043
Améziane Hassani, Souad; Dobbs, David E.; Kabbaj, Salah-Eddine
3
1998
\(n\)-coherent rings and modules. Zbl 0947.13011
Dobbs, David E.; Kabbaj, Salah-Eddine; Mahdou, Najib
13
1997
The dimension of tensor products of AF-rings. Zbl 0870.13004
Bouchiba, Samir; Girolami, Florida; Kabbaj, Salah-Eddine
7
1997
Some factorization properties of \(A+XB[X]\) domains. Zbl 0878.13012
Barucci, Valentina; Izelgue, Lahoucine; Kabbaj, Salah-Eddine
5
1997
Krull and valuative dimension of the Serre conjecture ring \(R\langle n \rangle\). Zbl 0882.13022
Cahen, Paul-Jean; Elkhayyari, Zahra; Kabbaj, Salah
4
1997
On the Krull dimension of domains of integer-valued polynomials. Zbl 0920.13005
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah-Eddine; Tartarone, Francesca
3
1997
Group rings \(R[G]\) with \(4\)-generated ideals when \(R\) is an Artinian principal ideal ring. Zbl 0910.16011
Ameziane Hassani, Souad; Kabbaj, Salah-Eddine
3
1997
Duals of ideals in polynomial rings. Zbl 0881.13008
Houston, E.; Kabbaj, S.; Lucas, T.; Mimouni, A.
1
1997
Classes of \(D+M\) rings defined by homological conditions. Zbl 0854.13013
Costa, Douglas L.; Kabbaj, Salah-Eddine
6
1996
Group rings \(R[G]\) with \(3\)-generated ideals when \(R\) is artinian. Zbl 0849.16025
Ameziane Hassani, Souâd; Fontana, Marco; Kabbaj, Salah-Eddine
3
1996
On some properties of subrings of the form \(D+I\) of an integral domain. Zbl 0854.13014
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah-Eddine
10
1995
Duals of ideals in pullback constructions. Zbl 0886.13003
Houston, Evan G.; Kabbaj, Salah; Lucas, Thomas G.; Mimouni, A.
5
1995
The dimension of the tensor product of two particular pullbacks. Zbl 0870.13005
Girolami, Florida; Kabbaj, Salah-Eddine
1
1995
Some properties of chains of ideals in the rings \(A+XB [X]\). Zbl 0803.13011
Fontana, Marco; Izelgue, Lahoucine; Kabbaj, Salah
11
1994
Krull and valuative dimensions of the \(A+XB[X]\) rings. Zbl 0795.13003
Fontana, M.; Izelgue, L.; Kabbaj, S.
6
1993
Sur les S-domaines forts de Kaplansky. (On strong Kaplansky S-domains). Zbl 0727.13012
Kabbaj, Salah
17
1991
On the Krull and valuative dimension of \(D+XD_ S[X]\) domains. Zbl 0698.13003
Fontana, Marco; Kabbaj, Salah
8
1990
Une conjecture sur les anneaux de Nagata. (A conjecture on Nagata rings). Zbl 0703.13018
Kabbaj, Salah
6
1990
Direct limits of Jaffard domains and S-domains. Zbl 0724.13018
Dobbs, David E.; Fontana, Marco; Kabbaj, Salah
5
1990
On Jaffard domains. Zbl 0657.13011
Anderson, David F.; Bouvier, Alain; Dobbs, David E.; Fontana, Marco; Kabbaj, Salah
34
1988
Examples of Jaffard domains. Zbl 0656.13011
Bouvier, Alain; Kabbaj, Salah
13
1988
Universally catenarian domains of \(D+M\) type. Zbl 0691.13012
Anderson, David F.; Dobbs, David E.; Kabbaj, Salah; Mulay, S. B.
7
1988
La formule de la dimension pour les S-domaines forts universels. (The dimension formula for universal strong S-domains). Zbl 0651.13008
Kabbaj, Salah
13
1986
all top 5

Cited by 146 Authors

47 Mahdou, Najib
33 Kabbaj, Salah-Eddine
18 Mimouni, Abdeslam
14 Bouchiba, Samir
13 Chang, Gyu Whan
11 Dobbs, David Earl
11 Jarboui, Noômen
10 Ayache, Ahmed
10 Fontana, Marco
9 Anderson, David Fenimore
8 Lucas, Thomas George
7 Cahen, Paul-Jean
7 Gabelli, Stefania
6 El Baghdadi, Said
6 El Khalfi, Abdelhaq
6 Zafrullah, Muhammad
5 Bakkari, Chahrazade
5 Lim, Jung Wook
5 Mouanis, Hakima
5 Moutui, Moutu Abdou Salam
5 Olberding, Bruce M.
5 Park, Mi Hee
5 Picozza, Giampaolo
5 Yassemi, Siamak
4 Finocchiaro, Carmelo Antonio
4 Izelgue, Lahoucine
4 Oh, Dong Yeol
4 Sahandi, Parviz
4 Tousi, Massoud
3 Adarbeh, Khalid
3 Anderson, Daniel D.
3 Bouba, El Mehdi
3 Cheniour, Fatima
3 Couchot, François
3 El Khalfaoui, Rachida
3 El Ouarrachi, Mounir
3 Gonzalez, Nathalie
3 Houston, Evan G. jun.
3 Jarrar, Mohammad
3 Khalifa, Mohamed
3 Kim, Hwankoo
3 Okon, James S.
3 Reinhart, Andreas
3 Rush, David E.
3 Tamekkante, Mohammed
3 Tartarone, Francesca
3 Yengui, Ihsen
2 Abuhlail, Jawad Y.
2 Ameziane Hassani, Souâd
2 Ameziane, Souad
2 Azimi, Yusof
2 Ben Abdallah, Mohamed Jaouhar
2 Chabert, Jean-Luc
2 Chhiti, Mohamed
2 D’Anna, Marco
2 Echi, Othman
2 Gasmi, Basma
2 Halter-Koch, Franz
2 Hamed, Ahmed
2 Ismaili, Karima Alaoui
2 Issoual, Mohammed
2 Jhilal, Abdellatif
2 Kabbour, Mohammed
2 Karim, Driss
2 Khalis, Mohammed
2 Nour El Abidine, Driss
2 Rahmouni Hassani, Aziza
2 Vicknair, J. Paul
2 Zarzuela, Santiago
1 Almahdi, Fuad Ali Ahmed
1 Alrasasi, I.
1 Àlvarez Montaner, Josep
1 Amini, Mostafa
1 Andruszkiewicz, Ryszard Romuald
1 Aqalmoun, Mohamed
1 Assaad, Refat Abdelmawla Khaled
1 Badawi, Ayman
1 Barucci, Valentina
1 Ben Nasr, Mabrouk
1 Benhissi, Ali
1 Bennis, Driss
1 Benobaid, A.
1 Bouvier, Alain
1 Bravo, Daniel
1 Brown, Morgan V.
1 Campanini, Federico
1 Conde-Lago, Jesús
1 Costa, Douglas L.
1 Ding, Nanqing
1 Donadze, Guram
1 El Alaoui, Haitham
1 El Maalmi, Mourad
1 Elkhayarri, Zahra
1 Erdoğdu, Vahap
1 Frisch, Sophie
1 Fuchs, László
1 Geng, Yuxian
1 Geroldinger, Alfred
1 Girolami, Florida
1 Glaz, Sarah
...and 46 more Authors
all top 5

Cited in 50 Serials

62 Communications in Algebra
33 Journal of Pure and Applied Algebra
29 Journal of Algebra
21 Journal of Algebra and its Applications
6 Ricerche di Matematica
5 Rocky Mountain Journal of Mathematics
5 Journal of Commutative Algebra
4 Asian-European Journal of Mathematics
4 Arabian Journal of Mathematics
4 Palestine Journal of Mathematics
3 Manuscripta Mathematica
2 Beiträge zur Algebra und Geometrie
2 Annali di Matematica Pura ed Applicata. Serie Quarta
2 Collectanea Mathematica
2 Monatshefte für Mathematik
2 Proceedings of the American Mathematical Society
2 Quaestiones Mathematicae
2 Rendiconti del Circolo Matemàtico di Palermo. Serie II
2 Acta Mathematica Hungarica
2 Bulletin of the Iranian Mathematical Society
2 International Journal of Algebra and Computation
2 Mediterranean Journal of Mathematics
2 Actes des Rencontres du C.I.R.M.
1 Israel Journal of Mathematics
1 Mathematical Proceedings of the Cambridge Philosophical Society
1 Archiv der Mathematik
1 Commentationes Mathematicae Universitatis Carolinae
1 Compositio Mathematica
1 Illinois Journal of Mathematics
1 International Journal of Mathematics and Mathematical Sciences
1 Journal of Number Theory
1 Journal für die Reine und Angewandte Mathematik
1 Nagoya Mathematical Journal
1 Rendiconti del Seminario Matematico della Università di Padova
1 Results in Mathematics
1 Semigroup Forum
1 Transactions of the American Mathematical Society
1 Bulletin of the Korean Mathematical Society
1 Forum Mathematicum
1 Algebra Colloquium
1 Journal of Mathematical Sciences (New York)
1 Vietnam Journal of Mathematics
1 Communications of the Korean Mathematical Society
1 Portugaliae Mathematica. Nova Série
1 Comptes Rendus. Mathématique. Académie des Sciences, Paris
1 African Diaspora Journal of Mathematics
1 Annali dell’Università di Ferrara. Sezione VII. Scienze Matematiche
1 International Electronic Journal of Algebra (IEJA)
1 São Paulo Journal of Mathematical Sciences
1 Afrika Matematika

Citations by Year